Power series inequalities related to Young's inequality and applications

Full text for this resource is not available from the Research Repository.

Ibrahim, Alawiah, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Darus, Maslina (2013) Power series inequalities related to Young's inequality and applications. Integral Transforms and Special Functions , 24 (9). pp. 700-714. ISSN 1065-2469 (print) 1476-8291 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23368
DOI https://doi.org/10.1080/10652469.2012.751527
Official URL http://www.tandfonline.com/doi/abs/10.1080/1065246...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25588, Young's inequality, Hölder's inequality, power series, special functions
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login